# SDR SWAA2020050432777

- Difficulty date: March 17, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON CAPTAIN SEAT AND F/O SEAT TRACKS AT COCKPIT / REMOVED AND REPLACED CAPTAIN AND F/O SEAT TRACKS (8EA) AT COCKPIT IAW AMM 25-11-01-000-801 AND AMM 25-11-400-801.
